U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

I just got retin a (tretinoin) from my doctor and my skin is peeling, red, and burning! help!?

1 doctor answer2 doctors weighed in
Dr. Nela Cordero
Pediatrics 56 years experience
ACNE: The side effect of retin a (tretinoin) are skin irritation, burning, redness and peeling of the skin. If it occurs, reduce frequency of use or strength and avoid too much exposure to sun .It may take 3-4 weeks before improvement is noticed.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 17, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.